Alert archive / Colorado / Winter Storm Watches in 2015
Winter Storm Watch 13, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm watch at Apr 15, 2015, 3:52 AM MDT for 12 counties in Colorado. It took effect at Apr 16, 2015, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2015, 3:52 AM MDT (09:52 UTC)
- In effect from
- Apr 16, 2015, 6:00 PM MDT
- Expired
- Apr 16, 2015, 4:26 AM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3859 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387 WWUS45 KPUB 150952 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 352 AM MDT WED APR 15 2015 COZ058-060-072>075-080-082-151800- /O.NEW.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...LA VETA PASS...PONCHA PASS... BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS... GREENHORN MTN...PIKES PEAK 352 AM MDT WED APR 15 2015 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT. * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS ABOVE 11000 FEET...PIKES PEAK...LAKE COUNTY ABOVE 11000 FEET AND WESTERN CHAFFEE COUNTY ABOVE 11000 FEET. * CAUSE AND TIMING...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOWFALL THURSDAY NIGHT THROUGH FRIDAY NIGHT. * SNOW ACCUMULATION...IN EXCESS OF 8 INCHES. * IMPACT...MODERATE TO HEAVY SNOW MAY CAUSE HAZARDOUS DRIVING CONDITIONS WITH SLICK...SNOW COVERED ROADS AND POOR VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
4 follow-up statements
042 WWUS45 KPUB 151608 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1008 AM MDT WED APR 15 2015 COZ058-060-072>075-080-082-160015- /O.CON.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...LA VETA PASS...PONCHA PASS... BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS... GREENHORN MTN...PIKES PEAK 1008 AM MDT WED APR 15 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS ABOVE 10000 FEET...PIKES PEAK...LAKE COUNTY ABOVE 11000 FEET AND WESTERN CHAFFEE COUNTY ABOVE 11000 FEET. * CAUSE AND TIMING...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOWFALL THURSDAY NIGHT THROUGH FRIDAY NIGHT. * SNOW ACCUMULATION...IN EXCESS OF 8 INCHES. * IMPACT...MODERATE TO HEAVY SNOW MAY CAUSE HAZARDOUS DRIVING CONDITIONS WITH SLICK...SNOW COVERED ROADS AND POOR VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
978 WWUS45 KPUB 152056 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT WED APR 15 2015 COZ058-060-072>075-080-082-160600- /O.CON.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...LA VETA PASS...PONCHA PASS... BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS... GREENHORN MTN...PIKES PEAK 256 PM MDT WED APR 15 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS ABOVE 10000 FEET...PIKES PEAK...LAKE COUNTY ABOVE 11000 FEET AND WESTERN CHAFFEE COUNTY ABOVE 11000 FEET. * CAUSE AND TIMING...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOWFALL THURSDAY NIGHT THROUGH FRIDAY NIGHT. * SNOW ACCUMULATION...IN EXCESS OF 8 INCHES. * IMPACT...MODERATE TO HEAVY SNOW MAY CAUSE HAZARDOUS DRIVING CONDITIONS WITH SLICK...SNOW COVERED ROADS AND POOR VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
025 WWUS45 KPUB 160050 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 650 PM MDT WED APR 15 2015 COZ058-060-072>075-080-082-161100- /O.CON.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAINS ABOVE 10000 FT-PIKES PEAK ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...LA VETA PASS...PONCHA PASS... BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS... GREENHORN MTN...PIKES PEAK 650 PM MDT WED APR 15 2015 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS ABOVE 10000 FEET...PIKES PEAK...LAKE AND WESTERN CHAFFEE COUNTIES ABOVE 11000 FEET. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM MAY PRODUCE PERIODS OF HEAVY SNOW THURSDAY NIGHT THROUGH FRIDAY NIGHT. * SNOW ACCUMULATION...8 OR MORE INCHES. * IMPACT...TRAVEL MAY BE HAZARDOUS DUE TO HEAVY SNOW...POOR VISIBILITIES AND ICY OR SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH IS ISSUED WHEN THERE IS THE POTENTIAL FOR SEVERE WINTER WEATHER CONDITIONS TO DEVELOP. WINTER STORMS MAY HAVE STRONG WINDS AND REDUCED VISIBILITY DUE TO HEAVY SNOWFALL AND BLOWING SNOW. SNOW ACCUMULATIONS OF OVER 8 INCHES IN THE MOUNTAINS MAY OCCUR. IF YOU ARE PLANNING TO TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN OR THROUGH THE WATCH AREA DURING THE TIME OF THE WATCH...TAKE ALONG A WINTER SURVIVAL KIT. && $$
304 WWUS45 KPUB 161026 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 426 AM MDT THU APR 16 2015 COZ058-060-161830- /O.UPG.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ /O.NEW.KPUB.WS.W.0023.150416T1800Z-150418T0600Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE 426 AM MDT THU APR 16 2015 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT FRIDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET...THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY ABOVE 11000 FEET. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM WILL PRODUCE PERIODS OF MODERATE TO HEAVY SNOWFALL THIS AFTERNOON THROUGH FRIDAY EVENING. * SNOW ACCUMULATION...12 TO 18 INCHES. * IMPACT...TRAVEL WILL BECOME HAZARDOUS DUE TO HEAVY SNOW...POOR VISIBILITIES AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ082-161830- /O.UPG.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ /O.NEW.KPUB.WS.W.0023.150416T1800Z-150418T1200Z/ PIKES PEAK ABOVE 11000 FT- INCLUDING...PIKES PEAK 426 AM MDT THU APR 16 2015 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...PIKES PEAK AREA ABOVE 11000 FEET. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM WILL BRING PERIODS OF MODERATE TO HEAVY SNOWFALL THIS AFTERNOON THROUGH FRIDAY NIGHT. * SNOW ACCUMULATION...12 TO 20 INCHES. * IMPACT...TRAVEL WILL BE HAZARDOUS DUE TO HEAVY SNOW...POOR VISIBILITIES AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ072-073-080-161830- /O.UPG.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ /O.NEW.KPUB.WS.W.0023.150416T1800Z-150418T1200Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- WET MOUNTAINS ABOVE 10000 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK... GREENHORN MTN 426 AM MDT THU APR 16 2015 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT SATURDAY. * LOCATION...THE NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 8500 FEET. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM WILL PRODUCE PERIODS OF MODERATE TO HEAVY SNOW THIS AFTERNOON THROUGH FRIDAY NIGHT. * SNOW ACCUMULATION...8 TO 18 INCHES. * IMPACT...TRAVEL WILL BE HAZARDOUS DUE TO HEAVY SNOW...POOR VISIBILITIES AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ061-161830- /O.NEW.KPUB.WS.W.0023.150416T1800Z-150418T0600Z/ WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- INCLUDING...GRANITE 426 AM MDT THU APR 16 2015 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT FRIDAY NIGHT. * LOCATION...WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM WILL BRING PERIODS OF MODERATE TO HEAVY SNOW THIS AFTERNOON THROUGH FRIDAY EVENING. * SNOW ACCUMULATION...7 TO 14 INCHES. * IMPACT...TRAVEL WILL BE HAZARDOUS DUE TO HEAVY SNOW...POOR VISIBILITIES AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. && $$ COZ074-075-161830- /O.UPG.KPUB.WS.A.0013.150417T0000Z-150418T1200Z/ /O.NEW.KPUB.WW.Y.0046.150416T2100Z-150418T1200Z/ SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS 426 AM MDT THU APR 16 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM MDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SOUTHERN SANGRE DE CRISTO MOUNTAINS. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM WILL PRODUCE PERIODS OF MODERATE TO HEAVY SNOW LATE THIS AFTERNOON THROUGH FRIDAY NIGHT. * SNOW ACCUMULATION...7 TO 12 INCHES. * IMPACT...TRAVEL WILL BE HAZARDOUS DUE TO HEAVY SNOW...POOR VISIBILITIES AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ059-063-076-161830- /O.NEW.KPUB.WW.Y.0046.150416T1800Z-150418T0600Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- INCLUDING...LEADVILLE 426 AM MDT THU APR 16 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT FRIDAY NIGHT. * LOCATION...THE LEADVILLE AREAS...THE WESTERN MOSQUITO RANGE AND EASTERN CHAFFEE COUNTY ABOVE 9000 FEET AND NORTHWEST FREMONT COUNTY ABOVE 8500 FEET. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM WILL PRODUCE PERIODS OF MODERATE TO HEAVY SNOWFALL THIS AFTERNOON THROUGH FRIDAY EVENING. * SNOW ACCUMULATION...5 TO 9 INCHES. * IMPACT...TRAVEL WILL BE HAZARDOUS DUE TO HEAVY SNOW...POOR VISIBILITIES AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ COZ081-161830- /O.NEW.KPUB.WW.Y.0046.150417T0000Z-150417T1800Z/ TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- INCLUDING...WOODLAND PARK 426 AM MDT THU APR 16 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT FRIDAY. * LOCATION...TELLER COUNTY AND THE RAMPART RANGE ABOVE 7500 FEET. * CAUSE AND TIMING...A LARGE...SLOW MOVING STORM SYSTEM WILL BRING PERIODS OF SNOW TO THE AREA THIS EVENING THROUGH FRIDAY MORNING. * SNOW ACCUMULATION...4 TO 9 INCHES. * IMPACT...TRAVEL WILL BECOME HAZARDOUS DUE TO SNOW...POOR VISIBILITIES AND SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Apr 14, 11:54 PM MDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 14, 11:54 PM MDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1154 PM MDT TUE APR 14 2015 .UPDATE... ISSUED AT 1151 PM MDT TUE APR 14 2015 BOOSTED POPS OVER MOUNTAINS AS SOME SNOW SHOWERS ALREADY AT WOLF CREEK AND LA VETA PASSES. ALSO...LOADED FRESH OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. UPDATE ISSUED AT 1009 PM MDT TUE APR 14 2015 LOADED LATEST OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. UPDATE ISSUED AT 836 PM MDT TUE APR 14 2015 RED FLAG WARNING FOR TODAY ALLOWED TO EXPIRE AT 8 PM. RED FLAG WARNING FOR TOMORROW REMAINS IN EFFECT FROM 11 AM TO 8 PM. UPDATE ISSUED AT 537 PM MDT TUE APR 14 2015 LOADED FRESH OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. NO OTHER CHANGES AT THIS TIME. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 335 PM MDT TUE APR 14 2015 CURRENTLY...GENERALLY QUIET BUT BREEZY CONDITIONS HAVE SPREAD ACROSS SOUTHERN COLORADO THIS AFTERNOON. TEMPERATURES ARE WARM WITH LOWER TO MID 70S ACROSS THE PLAINS. SATELLITE INDICATES CUMULUS DEVELOPMENT OVER THE MOUNTAINS AND RADAR IS STARTING TO INDICATE SOME SHOWER DEVELOPMENT OVER THE SOUTHERN SANGRE DE CRISTO RANGE. THE STRONG WINDS AND LOW HUMIDITIES ACROSS THE REGION HAVE COMBINED TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. TONIGHT...AND UPPER LEVEL STORM SYSTEM IS TAKING SHAPE OVER THE NORTHERN ROCKIES WITH INCREASING SOUTHWESTERLY FLOW SPREADING ACROSS COLORADO OVERNIGHT. EXPECT MOUNTAINS SHOWERS AND THUNDERSTORMS THIS EVENING...WITH SPARSE RAIN...OCCASIONAL LIGHTNING AND WIND GUSTS. EXPECT MOST THUNDERSTORMS TO DISSIPATE AROUND SUN DOWN...WITH A FEW SHOWERS PERSISTING THROUGH MIDNIGHT. BREEZY CONDITIONS WILL CONTINUE ACROSS THE PLAINS OVERNIGHT. EXPECT MILD OVERNIGHT LOWS WITH UPPER 30S TO MID 40S OVER THE LOWER ELEVATIONS. WEDNESDAY...SEVERAL CONCERNS THROUGHOUT THE DAY INCLUDING DANGEROUS FIRE WEATHER CONDITIONS...SEVERE WEATHER OVER THE FAR EASTERN PLAINS AND INCREASING MOUNTAIN SHOWER AND THUNDERSTORM ACTIVITY. THE UPPER LEVEL LOW OVER THE NORTHERN ROCKIES IS FORECAST TO DROP SOUTH INTO UTAH THROUGHOUT THE DAY. THIS WILL SPREAD STRONG SOUTHWEST FLOW ALOFT ACROSS THE STATE. FIRE WEATHER CONCERNS...THIS STRONG SOUTHWEST FLOW WILL PROMOTE MIXING OF DRY AIR ALOFT AND STRONG WINDS TO THE SURFACE. WIDESPREAD SOUTHWEST WINDS GUSTING TO NEAR 30 MPH ARE EXPECTED ACROSS THE STATE. HUMIDITY VALUES WILL BE LOW WITH MOST AREAS SEEING VALUES LESS THAN 10 PERCENT. LOCATIONS OVER THE SAN LUIS VALLEY...THE I-25 CORRIDOR AND OUT INTO THE PLAINS WILL SEE THE MOST DANGEROUS CONDITIONS BEGINNING LATE WEDNESDAY MORNING AND LASTING INTO THE EARLY EVENING. CONDITIONS OVER NORTHERN EL PASO COUNTY WILL BE DEPENDENT UPON A COLD FRONT...IF IT STALLS TO THE NORTH AND SOUTHWEST WINDS CAN BECOME ESTABLISHED...DANGEROUS FIRE WEATHER CONDITIONS WILL PREVAIL LONGER THAN ANTICIPATED. THE SAME CAN ALSO BE SAID FOR KIOWA AND PROWERS COUNTY. MODELS DEVELOP A SURFACE LOW NEAR LIMON WITH A DRYLINE STRETCHING SOUTH ACROSS KIOWA INTO PROWERS COUNTY. FIRE WEATHER CONDITIONS OVER THIS AREA WILL DEPEND ON HOW QUICKLY THE DRYLINE MOVES EAST INTO KANSAS AND ANY THUNDERSTORMS THAT DEVELOP. PEOPLE OVER NORTHERN EL PASO...KIOWA AND PROWERS COUNTY SHOULD MONITOR FOR FIRE WEATHER CONDITIONS. SEVERE WEATHER THREAT...THE OTHER CONCERN WILL BE THE CHANCE FOR SEVERE WEATHER OVER PORTIONS OF THE PLAINS. AS MENTIONED...A SURFACE LOW IS FORECAST TO DEVELOP NEAR LIMON WITH A DRYLINE STRETCHING SOUTHEAST ACROSS KIOWA AND PROWERS COUNTIES. THE NAM IS MOST AGGRESSIVE WITH CONVECTION ALONG THE DRYLINE...WITH THUNDERSTORM DEVELOPMENT BY 21Z. GIVEN THE SHEAR...STORMS WILL ROTATE. THE MAIN LACKING FEATURE WILL BE MOISTURE. DEWPOINT PROGS ARE ONLY IN THE 30S TO 40S...AND THIS WOULD LEAD TO ELEVATED ACTIVITY WITH A HAIL AND WIND THREAT. HAIL IN EXCESS OF 1 INCH IN DIAMETER AND WIND GUSTS GREATER THAN 60 MPH ARE POSSIBLE. EXPECT THUNDERSTORMS TO PUSH EAST INTO KANSAS THROUGH THE LATE AFTERNOON TO EVENING HOURS. THERE IS ALSO A SMALL THREAT FOR STRONG STORMS OVER NORTHERN EL PASO COUNTY INTO THE PALMER DIVIDE ALONG THE INCOMING COLD FRONT. THIS WILL NEED TO BE MONITORED...AS CURRENT SOUNDINGS APPEAR TO BE TOO STABLE AT THIS TIME TO REALLY PROMOTE MUCH OF A STRONG THUNDERSTORM CHANCE...BUT THOUGHT IT WAS WORTH MENTIONING. THE MOUNTAINS...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO INCREASE IN COVERAGE THROUGHOUT THE DAY. SNOW LEVELS WILL BE HIGH WITH AN INCH OR TWO POSSIBLE ON AREA PEAKS OF THE CONTINENTAL DIVIDE THROUGH THE AFTERNOON. MOZLEY .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 335 PM MDT TUE APR 14 2015 .THURSDAY THROUGH SATURDAY...STRONG CUTOFF LOW STILL EXPECTED OVER THE CENTRAL ROCKIES. WPC CONTINUES TO DISCOUNT THE GFS WHICH HAS AN ELONGATED TROUGH PASSING OVER COLORADO...WITH ONE UPPER LOW OVER WYOMING AND ANOTHER OVER NORTHERN NEW MEXICO. FORECASTS ARE BASED ON THE EC...CANADIAN AND NAM WHICH HAVE A CUTOFF LOW DIVING SOUTHWARD OVER EASTERN UTAH...THEN STALLING NEAR THE FOUR CORNERS. BY LATE FRIDAY THE UPPER LOW STARTS DRIFTING EASTWARD ACROSS NORTHERN NEW MEXICO AND WEAKENING. THE MODELS HAVE TENDED TO SHIFT THE HEAVIEST PRECIPITATION TO BE OVER NORTHERN COLORADO. THERE APPEARS TO BE TWO PERIODS OF HEAVIER PRECIPITATION OVER SOUTHERN COLORADO. ONE PERIOD IS THURSDAY EVENING AND THE OTHER IS FRIDAY EVENING...BOTH RESULTING FROM DISTURBANCES ROTATING AROUND THE UPPER LOW. GRIDS HAVE GENERALLY HALF TO ONE INCH OF QPF THROUGH FRIDAY AFTERNOON OVER THE PLAINS AND EASTERN MOUNTAINS...WITH A FEW TENTHS MORE FRIDAY EVENING. WITH THE WARMER SOLUTION...EXPECT LEVEL OF SIGNIFICANT SNOW ACCUMULATIONS TO STAY ABOVE 8000 FEET AND GRIDS HAVE A FOOT OF SNOW OVER THE HIGHER PEAKS OF THE EASTERN MOUNTAINS. GIVEN THE HEAVIEST SNOWFALL IS NOT EXPECTED UNTIL THURSDAY EVENING AND THE UNCERTAINTY WITH THE SYSTEM...DECIDED NOT TO ISSUE A WATCH AT THIS TIME. IF CURRENT TRENDS CONTINUE...WINTER WEATHER HIGHLIGHTS WILL BE NEEDED FOR PORTIONS OF THE EASTERN MOUNTAINS. FORECAST IS COMPLICATED AND CONFIDENCE IN THE SPECIFICS ARE STILL NOT VERY HIGH. SLIGHT CHANGE IN THE LOCATION AND EVOLUTION OF THE SYSTEM CAN CHANGE PRECIPITATION AND SNOWFALL TOTALS. LATEST EXAMPLE OF THIS IS THE 18Z NAM WHICH SIGNIFICANTLY DECREASED THE THURSDAY EVENING PRECIPITATION...BUT INCREASED THE FRIDAY EVENING PRECIPITATION AMOUNTS TO AROUND 2 INCHES. GFS HAS CONSISTENTLY HAD THE MORE ELONGATED SOLUTION..AND WOULD HAVE HOPED THE GFS WOULD HAVE TRANSITIONED TO THE STRONGER AND SINGLE CUTOFF SOLUTION BY NOW. BOTTOM LINE IS THERE IS A REASONABLY GOOD CHANCE FOR A ONE HALF TO 1 INCH OR SO PRECIPITATION EVENT...WITH SIGNIFICANT SNOW LEVELS STAYING ABOVE 8000 FEET OR HIGHER. HOWEVER...THERE STILL IS SOME UNCERTAINTY WHICH COULD DECREASE TOTALS OR SIGNIFICANTLY INCREASE AMOUNTS. .SUNDAY THROUGH TUESDAY...BY SUNDAY...UPPER LOW SHOULD BE EAST OF THE REGION WITH THE POTENTIAL FOR A FEW LINGERING SHOWERS. PATTERN CHANGE BEGINS WITH A LONG WAVE TROUGH DEVELOPING OVER THE EAST AND DISTURBANCES MOVING IN FROM THE WEST COAST. THIS PATTERN LOOKS PROMISING FOR MORE PRECIPITATION BY HAVING LOW LEVEL UPSLOPE OVER THE PLAINS AND EASTERN MOUNTAINS...ALONG WITH MOISTURE MOVING IN FROM THE PACIFIC. CURRENTLY...ANY SIGNIFICANT DISTURBANCES FROM THE PACIFIC ARE EXPECTED AFTER TUESDAY. GRIDS HAVE GENERALLY MILD WEATHER AND LOW POPS FOR MONDAY AND TUESDAY. --PGW-- && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1041 PM MDT TUE APR 14 2015 MAIN AVN CONCERN OVR THE NEXT 24-30 HOURS WILL BE STRONG LLVL WINDS. WILL SEE WINDS FROM THE SW WED AFTN IN THE 20-30 KT RANGE WITH GUSTS AS HIGH AS 45 KTS...PARTICULARLY AT KALS BUT TO A LESSER EXTENT AT KCOS. WINDS WILL THEN SHIFT TO THE N AS A STRONG COLD FRONT DROPS SOUTH ACROSS THE ERN CO PLAINS IN THE 03-05Z TIME RANGE. NORTH WINDS WILL ALSO GUST IN THE 20-30 KT RANGE... POSSIBLY HIGHER WITH THE INITIAL FRONTAL PASSAGE. IT SHOULD BE MOSTLY DRY AT THE TERMINALS TOMORROW. THERE WILL BE A SLIGHT CHANCE OF SOME STRONG TS NR THE KS BORDER IN THE LATE AFTERNOON AND EARLY EVE...AND THESE STORMS COULD PRODUCE LARGE HAIL IN ADDITION TO STRONG WINDS. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT WEDNESDAY FOR COZ224- 227>233-235-237. && UPDATE...LW SHORT TERM...MOZLEY LONG TERM...PGW AVIATION...ROSE
Hazardous weather outlook, Apr 14, 10:23 PM MDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1023 PM MDT TUE APR 14 2015 COZ058>089-093>099-160430- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1023 PM MDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS THIS EVENING. THE PRIMARY THREATS FROM ANY STORMS WILL BE WIND GUSTS TO AROUND 50 MPH AND LIGHTNING. LOCAL SNOWFALL ACCUMULATIONS OF AN INCH OR 2 WILL BE POSSIBLE ABOVE 10000 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RED FLAG CONDITIONS WILL SPREAD ACROSS MUCH OF SOUTHERN COLORADO WEDNESDAY AFTERNOON AND EVENING. GUSTY WINDS AND LOW HUMIDITIES WILL RESULT IN HIGH FIRE DANGER. OUTDOOR ACTIVITIES THAT COULD GENERATE A SPARK OR FLAME SHOULD BE AVOIDED. THERE IS THE POTENTIAL FOR 1 OR 2 STRONG TO SEVERE STORMS OVER NORTHERN EL PASO COUNTY AND NEAR THE KANSAS BORDER LATE WEDNESDAY AFTERNOON AND EVENING. THE PRIMARY STORM THREATS WILL BE 1 INCH DIAMETER HAIL...WIND GUSTS TO AROUND 60 MPH AND LIGHTNING. WEDNESDAY NIGHT THROUGH MOST OF THE WEEKEND...A SLOW MOVING STORM SYSTEM WILL BRING RAIN AND SNOW TO MUCH OF THE AREA. THE MOUNTAINS WILL HAVE THE POTENTIAL FOR HEAVY SNOW WHILE THE LOWER ELEVATIONS COULD SEE LIGHTER ACCUMULATIONS. THE EXACT TRACK OF THIS STORM SYSTEM IS STILL UNKNOWN. AS A RESULT...THE EXACT AMOUNT OF SNOWFALL TO EXPECT IS ALSO UNKNOWN. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TONIGHT ABOVE 10000 FEET. 50/28
Nearby
Winter Storm Watches in Colorado, 2015Every winter storm watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.